# SDR UIEA2016090800751

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,134 hours, 16,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9909118
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF THE RIGHT BLEED,  THE LEFT HPSOV FAILED A BITE CHECK ON THE PNEUMATIC CONTROLLER.  REMOVED AND REPLACED THE LEFT HPSOV IAW AMM 36-11-07 OPS CHECKED GOOD.
